# SDR A6WA201441304

- Difficulty date: March 20, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 26,534 hours, 25,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 601R3505025
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER FWD TRACK SUPPORT BRACKET CRACKED.  R & R WITH NEW SERVICEABLE BRACKET IAW CRJ SRM 51-42-06 & 51-40-11.
